Suffering from fever with chills also back pain and thighs pain

My grandma, 71 year old is suffering from high fever with chills which subsides on taking paracetamol tablets and then increases once the effect is over. It started as headache 2 days back followed by cold n then fever n chills. Now she’s expecting back pain n pains in the thighs. She consulted a local doctor and got paracetamol tablets, cefixime tablets and ambroxol HCl tablets prescribed. Kindly suggest me a solution

fever and headache

Answered
Family Physician

Answer ( 1 )

  1. Hello,
    Welcome to medimetry.
    Thanks for the query.

    I appreciate your concern for your grandma and would like to let you know that high fever with chills could be malaria.
    I suggest you to get her CBC ESR, test for malaria and dengue done as soon as possible so that definitive treatment could be started based on the results.
    Also let me know her known medical conditions. Till then you can continue the treatment already prescribed by your doctor.

    I will be happy to help you further.
    Regards.